# SDR SWIA200921273

- Difficulty date: March 25, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 16,923 hours, 14,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY LAV IS INOP (FLT 6025).  RELAMPED EMERGENCY LIGHT.
